# SDR DALA2021110206751

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 61,367 hours, 8,055 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 OXYGEN PANEL MASK DEPLOYED LOCATIONS 207. CORRECTIVE ACTION: REMOVED AND REPLACED AFT 4L LAV O2 GENERATOR STORAGE BOX PER A330 AMM 35-21. (2000018)
